On the approximate roots of polynomials

Volume 60 / 1995

Janusz Gwoździewicz, Arkadiusz Płoski Annales Polonici Mathematici 60 (1995), 199-210 DOI: 10.4064/ap-60-3-199-210

Abstract

We give a simplified approach to the Abhyankar-Moh theory of approximate roots. Our considerations are based on properties of the intersection multiplicity of local curves.

Authors

  • Janusz Gwoździewicz
  • Arkadiusz Płoski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image